Forum

Adult milk spots, Milia. Caused by Vit D

Hi All,

Hope you’re all doing well.

I’ll start with giving you a brief background check - I was diagn. with relapsing remitting MS in 2005 and currently taking Gilenya and 9000IU (or units) of Vit D tablets. So far I have been relapse-free for almost 5years.

I have recently found ‘milk spots’ appearing on my face (below my bottom lip and eye lids) and have only just read that people who have these should avoid Vit D tablets as this can be a cause.

Has anyone else experienced this? I have always had problems with my skin and have previously used steroid creams but I’ve never experienced this! I am currently using Vaseline on my eys lids and mouth area as those areas are dry and tend to crack. Could that be the cause??

Cheers

Ike

I have a couple of milk spots in my eyelid, they’ve been there ages but they don’t bother me so I’m not worried about them. I wasn’t taking any vitamin supplements when they developed.

If you’re concerned, see your GP and ask him to check your vitamin levels. He may also be able to suggest something other than vaseline for your dry skin.